2018

Hajime Machida, Jovanka Pantovic: Monomial Clones Over Small Finite Fields. Multiple-Valued Logic and Soft Computing 31(3): 271-286 (2018)

2017

Hajime Machida, Jovanka Pantović: Three Classes of Closed Sets of Monomials, ISMVL2017: 100-105.
ISMVL2017

Ivan Prokić, Jovanka Pantović, Nomura parameters for S-threshold functions, ISMVL2017: 248-253.
ISMVL2017

2016

Hajime Machida, Jovanka Pantovic: Monomial Clones: Local Results and Global Properties. ISMVL 2016: 78-83.

Pantović, J., Ghilezan, S., Žunić, J., Encoding of Multilevel S-Threshold Functions, Journal of Multiple Valued Logic and Soft Computing, Vol. 26, No. 1-2, 89-108. (M22)

Rosin, P., Pantović, J., Žunić, J., Measuring Linearity of Curves in 2D and 3D, Pattern Recognition 48, 2016, 65--78. (M21a) (doi:http://dx.doi.org/10.1016/j.patcog.2015.07.011)

2015

Colic, J., Machida, H., Pantovic, J., Upward saturated hyperclones, Journal of Multiple Valued Logic and Soft Computing, Vol 24, No. 1-4, 2015, 189-201. (M21a)

Žunić, J., Pantović, J., Rosin, P.,Measuring Linearity of Planar Curves, Chapter in: Advances in Intelligent Systems and Computing, Vol. 318, Maria De Marsico and Ana Fred (Eds): Pattern Recognition Application and Methods, 2015, 257--271.

Rosin, P., Pantović, J., Žunić, J., Measuring Linearity of Connected Configurations of a Finite Number of 2D and 3D Curves, Journal of Mathematical Imaging and Vision (JMIV), Journal of Mathematical Imaging and Vision 53(1), 2015, 1--11. (M21a)

2014

Colic, J., Machida, H., Pantovic, J., One-point extension of the algebra of incompletely specified operations, Journal of Multiple Valued Logic and Soft Computing, Vol 22, No. 1-2, 79-94. (M21a)

Ghilezan, S.,Pantovic, J., Vojvodic, G., Binary relations and algebras on multisets, Publications de l'Institut Mathematique, 2014, 111--117. (M23)

Pantovic, J., Ghilezan, S., Zunic, J., On the Number of S-Threshold Functions on not Necessarily Binary Input, ISMVL2014.

2013

Machida, H., Pantovic. J., Galois connections arising in clone theory, Algebra and Computer Science, RIMS Kokyuroku 1873, 75-81.

Pantovic. J., Vojvodic, G., Hyperalgebras and hyperclones - different approaches, Workshop "Clone theory and discrete mathematics", RIMS Kokyuroku 1846, 80-86.

Colic, J., Machida, H., Pantovic, J., On hyper co-clones, ISMVL 2013: 182-185.

Zunic J, Pantovic J, Rosin PL. Measuring linearity of curves, Proceedings of the 2nd International Conference on Pattern Recognition Applications and Methods, ICPRAM 2013: 388-395.

Rosin, P. L., S.,Pantovic, J.,Zunic, J., Mesuring linearity of closed curves and connected compound curves, K.M.Lee et al.(Eds.): ACCV2012,Part III, LNCS 7726,2013, 310-321.

2012

Machida, H., Pantovic, J.: Three classes of maximal hyperclones, Journal of Multiple Valued Logic and Soft Computing,Vol 18, No 2, 2012, 201--210. (M21a)

Mirjana Borisavljevic, Silvia Ghilezan, Predrag Janicic, Aleksandar Krapez, Milos Kurilic, Zarko Mijajlovic, Zoran Markovic, Zoran Ognjanovic, Jovanka Pantovic, Zoran Petric, Miomir S. Stankovic, Radomir S. Stankovic, Ivan Stojmenovic, Djordje Vukomanovic, History of Mathematical Logic in Serbia , in: Logic in Central and Eastern Europe: History, Science, and Discourse (edited by Andrew Schumann), University Press of America, 2012, 467-492.

Colic, J., Machida, H., Pantovic, J., Clones of incompletely specified operations, ISMVL 2012: 256-261.

Machida, H., Pantovic, J., Rosenberg I.G., Regular sets of operations, Journal of Multiple Valued Logic and Soft Computing,Vol 19, No 1-3, 2012, 149-162 . (M21a)

2011

Machida, H., Haddad, L.,Pantovic, J., Invitation to Clone Theory with Partial Clones and Hyperclones , ISMVL 2011:205-212.

Colic, J., Machida, H., Pantovic, J., Maximal hyperclones determined by monotone operations, ISMVL 2011:160-163.

2010

Machida, H., Pantovic, J., Rosenberg I.G.: Galois Connection for Hyperclones. ISMVL 2010: 201-204.

2009

Machida, H.,Pantovic, J.: Maximal hyperclones on E2 as hypercores, Journal of Multiple Valued Logic and Soft Computing, Vol 15, No 4, 2009, 315-328.

Machida, H., Pantovic, J. Hyperclones determined by total-parts of hyper-relations. ISMVL 2009: 161-166.

2008

Machida, H., Pantovic, J.: On Maximal Hyperclones on {0, 1} - A New Approach. ISMVL 2008: 32-37.

2007

Ghilezan, S., Pantovic, J.,Zunic, J., Partitioning Finite d-Dimensional Integer Grids with Applications, chapter in: Approximation Algorithms and Metaheuristics (editor: T. F. Gonzalez), pp. 55-1--55-15,Chapman & Hall/CRC, 2007.

Ghilezan, S., Pantovic, J., Zunic, J.: Separating Points by Parallel Hyperplanes – Characterizetion Problem. IEEE Transactions on Neural Networks, 2007, Vol. 18, No. 5,1356-1363. (M21)

2006

Pantovic, J., Rodic, B., Vojvodic G.: Unary Minimal Partial Hyperclones, Journal of Multiple Valued Logic and Soft Computing, Vol. 12, No. 5-6, 2006, 451-458.

Jovanka Pantovic, Biljana Rodic, Gradimir Vojvodic: Hyperclone Lattice and Embeddings. Novi Sad Journal of Mathematics, 2006, Vol. 36, No. 1, 87-95.

Jovanka Pantovic, Gradimir Vojvodic: Commuting Hyperoperations. ISMVL 2006: 21-26.

2005

Doroslovacki, R., Pantovic, J., Vojvodic, G.: One Interval in the Lattice of Hyperclones. Czechoslovak Mathematical Journal, 2005, Vol. 55 (130), No. 3, 719-724.

Jovanka Pantovic, Gradimir Vojvodic: On the Partial Hyperclone Lattice. ISMVL 2005: 96-100.

2004

Pantovic, J., Vojvodic, G.: Minimal partial hyperclones on a two-element set. ISMVL 2004: 115-119. (outstanding contributed paper award)

2001

Pantovic, J., Tosic, R., Vojvodic, G.: Relative completeness with respect to two unary functions. Discrete Applied Mathematics, 2001, Vol. 113, No. 2-3, 337-342.

2000

Pantovic, J., Vojvodic, D.: On the cardinality of nonfinitely based functionally complete algebras. Algebra Universalis, 2000, Vol. 43, No. 4, 369-374.

Pantovic, J., Vojvodic, D.: The cardinality of the set of clones containing unary minimal clones on the three element set, Multiple-Valued Logic - an International Journal, 2000, Vol. 5, 367-371.

Pantovic, J., Vojvodic, D.: The cardinality of clones containing minimal clones generated by semiprojections on a three element set. Novi Sad Journal of Mathematics, 2000, Vol. 30, No. 2, 155-158.

Vojvodic, G.,Pantovic, J., Tosic, R.:Relative completeness with respect to transpositions, Novi Sad Journal of Mathematics, 2000, Vol. 30, No. 1, 9-13.

Doroslovacki, R., Pantovic, J., Vojvodic, G.: On completeness criterion for partial hyperoperations, TARA 2000:15-17.

Pantovic, J., Vojvodic, D.: The cardinality of nonfinitely based functionally complete algebras on a three element set, AAA60: Workshop on General Algebra, Klagenfurt: Verlag Johannes Heyn, 245-252.

1999

Pantovic, J., Vojvodic, D.: Note on the cardinality of some sets of clones, Acta Cybernetica, 1999, Vol. 14, 491-495.

Doroslovacki, R., Pantovic, J., Vojvodic, G.: Note on intersections of maximal clones. Novi Sad Journal of Mathematics, 1999, Vol. 29, No. 1, 83-90.

Doroslovacki, R., Pantovic, J., Vojvodic, G.: Classification of maps by their membership in maximal clones that contain minimum and complement, Matematicki vesnik, 1999, Vol. 51, 21-28.

Doroslovacki, R., Pantovic, J., Tosic, R., Vojvodic. G.,:Completeness, functional completeness and relative completeness. Algebra & Logic 1998: 171-180.

1997

Pantovic, J., Tosic, R., Vojvodic, G.: The cardinality of functionally complete algebras on a three element set, Algebra Universalis, 1997, Vol. 38, No. 2, 136-140.

Vojvodic, G.,Pantovic, J., Tosic, R.: The number of clones containing an unary function. Novi Sad Journal of Mathematics, 1997, Vol. 27, No. 1, 83-87.

1996

Tosic, R., Vojvodic, G., Masulovic, D., Rosic, J., Doroslovacki, R.: Two examples of relative completeness, Multiple-Valued Logic - an International Journal, 1996, Vol. 2, 67-78.